# SDR SWAA2023090591949

- Difficulty date: August 21, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 12,259 hours, 5,731 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#05-043 AFT PIT FLOOR BOARD SUPPORT DIVIDER CORRODED AT STA 887 RBL 9 WL 156<[01] REMOVED CORRODED FLOORBOARD SUPPORT IAW SRM 51-40-02-0G-0.;[02] LOCATED; DRILLED AND INSTALLED NUTPLATES ON NEW SUPPORT TEE IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG# 146A7500 REV:B;[03] VERIFIED STEP 2 OK TO INSTALL;[04] INSTALLED NEW FLOOR SUPPORT TEE ASSY IN AFT CARGO COMPARTMENT AT STA 887 IAW SRM 51-40-02-0G-0 AND BOEING DWG# 146A7500 REV:B.;[05] VERIFIED STEP 4 AUDIT CW
